# SDR AU971481

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pulley
- Part number: 269A5582
- Condition: Worn
- Location: Eng-Trans
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DRIVE BELT IDLER PULLEY HAD THE ANODIZED COATING WORN THROUGH IN ALL GROOVES.
